# SDR SWAA2023071260663

- Difficulty date: June 19, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 71,145 hours, 42,399 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CABIN FLOOR PANEL 242CF HAS A PULLED THROUGH INSERT<[01] IDENTIFIED FLOOR PANEL 242CF MATERIAL IAW SRM 53-00-50-0I-1 FIGURE 4 TABLE 4 AND BWG DWG 144A5810 ID: 0006.  DAMAGE EXCEEDS ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PARAGRAPH 4.F.   DAMAGE TO FLOOR PANEL IS BEYOND ECONOMICAL REPAIR AND MAY BE REPLACED BY FABRICATING A NEW PANEL IAW SRM 53-00-50-2R-0 PARAGRAPH 1.A (NOTE).  FABRICATED NEW FLOOR PANEL BMS4-17 TYVI LOT# 1527035-1 IAW SRM 53-00-50-2R-0 PARA 4.A(2) AND BWG DWG 144A5810 ID:0006.  INSTALLED INSERTS USING BMS 5-107 LOT#AK2KP8383K-1 AND PART MARKED PANEL IAW BAC5085 PARA 8.4.2.2(A-G) AND BWG DWG 144A5810 ID:0006.  INSERTS NEED CURE.;[02] CURED BMS 5-107 FOR INSERTS MONITORING WITH THERMOMETER ID: ATS2208 CAL DUE: 10/2023 IAW BAC5085 PARA 8.4.2.2(H).;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2  VERIFIED MEASUREMENTS TABLE;[04] UPLOADED CURE SHEET. JOB COMPLETE;[05] VERIFIED CORRECTIVE ACTION 4
